Search Results

There are 7492 results for: content related to: Exact Results on the Number of Restricted Edge Colorings for Some Families of Linear Hypergraphs

  1. On Rooted Packings, Decompositions, and Factors of Graphs

    Journal of Graph Theory

    Volume 76, Issue 2, June 2014, Pages: 106–128, Zbigniew Lonc and Nataliya Petryshyn

    Article first published online : 14 AUG 2013, DOI: 10.1002/jgt.21753

  2. Augmenting the Edge-Connectivity of a Hypergraph by Adding a Multipartite Graph

    Journal of Graph Theory

    Volume 72, Issue 3, March 2013, Pages: 291–312, Attila Bernáth, Roland Grappe and Zoltán Szigeti

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21643

  3. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  4. BEHAVIORAL PORTFOLIO SELECTION: ASYMPTOTICS AND STABILITY ALONG A SEQUENCE OF MODELS

    Mathematical Finance

    Christian Reichlin

    Article first published online : 11 OCT 2013, DOI: 10.1111/mafi.12053

  5. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  6. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  7. Minimal Obstructions for 1-Immersions and Hardness of 1-Planarity Testing

    Journal of Graph Theory

    Volume 72, Issue 1, January 2013, Pages: 30–71, Vladimir P. Korzhik and Bojan Mohar

    Article first published online : 26 JUN 2012, DOI: 10.1002/jgt.21630

  8. You have free access to this content
    Vertex-Transitive Cubic Graphs of Square-Free Order

    Journal of Graph Theory

    Volume 75, Issue 1, January 2014, Pages: 1–19, Cai Heng Li, Zai Ping Lu and Gai Xia Wang

    Article first published online : 2 JAN 2013, DOI: 10.1002/jgt.21715

  9. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Article first published online : 27 FEB 2014, DOI: 10.1002/jgt.21788

  10. Augmenting Outerplanar Graphs to Meet Diameter Requirements

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 392–416, Toshimasa Ishii

    Article first published online : 24 JAN 2013, DOI: 10.1002/jgt.21719

  11. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Article first published online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  12. The Structure of Claw-Free Perfect Graphs

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 203–230, Maria Chudnovsky and Matthieu Plumettaz

    Article first published online : 11 MAR 2013, DOI: 10.1002/jgt.21732

  13. The Images of the Clique Operator and Its Square are Different

    Journal of Graph Theory

    Volume 77, Issue 1, September 2014, Pages: 39–57, Pablo De Caria

    Article first published online : 22 OCT 2013, DOI: 10.1002/jgt.21772

  14. Lower Bounds on the Size of Maximum Independent Sets and Matchings in Hypergraphs of Rank Three

    Journal of Graph Theory

    Volume 72, Issue 2, February 2013, Pages: 220–245, Michael A. Henning and Anders Yeo

    Article first published online : 18 JUN 2012, DOI: 10.1002/jgt.21640

  15. The Structure of Bull-Free Perfect Graphs

    Journal of Graph Theory

    Volume 74, Issue 1, September 2013, Pages: 1–31, Maria Chudnovsky and Irena Penev

    Article first published online : 8 AUG 2012, DOI: 10.1002/jgt.21688

  16. Non-Critical Vertices and Long Circuits in Strong Tournaments of Order n and Diameter d

    Journal of Graph Theory

    Volume 70, Issue 4, August 2012, Pages: 361–383, S. V. Savchenko

    Article first published online : 25 JUL 2012, DOI: 10.1002/jgt.20615

  17. On Neighbor-Distinguishing Index of Planar Graphs

    Journal of Graph Theory

    Volume 76, Issue 4, August 2014, Pages: 262–278, Mirko Horňák, Danjun Huang and Weifan Wang

    Article first published online : 9 SEP 2013, DOI: 10.1002/jgt.21764

  18. Gallai's Conjecture For Graphs of Girth at Least Four

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 256–274, Peter Harding and Sean McGuinness

    Article first published online : 6 MAR 2013, DOI: 10.1002/jgt.21735

  19. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Article first published online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  20. Claw-Free Graphs, Skeletal Graphs, and a Stronger Conjecture on ω, Δ, and χ

    Journal of Graph Theory

    Andrew D. King and Bruce A. Reed

    Article first published online : 16 APR 2014, DOI: 10.1002/jgt.21797